Going Off Off Your Meds

Standard

Around the end of September I went off my meds. All of them except for the ones that supposedly helped me sleep that being Lunesta. The Latuda for my Bipolar Disorder and Buspar for my anxiety. The reason was at first because I couldn’t afford the prescription and wouldn’t be seeing my psychiatrist for another month and a half.
This decision was aided by the fact I was also beyond sick and tired of constantly taking pills and not feeling as if they were making any kind of a difference.
And apparently they were not. I did not feel any different off the meds than I was on the meds.
Two weeks ago I met with my psychiatrist again and was given a, “tsk tsk.” But otherwise respected my decision and just said he will see me again in two months.
The following week I saw my therapist. That same day I quit my job at Disney. I have been calling in sick to every shift and obviously no one was willing to put me on medical leave so it was either leave gracefully or be fired. My managers only had so much they could do before a contract was triggered and they would have no choice.

The day following the next was my 23rd birthday. And it was good. Great actually. I spent it with my sister and her friends and it was a good.

Today, however,  I just want to die. Truly just be done and over with everything. I feel like an ultimate failure. I am twenty-three, living at home and not paying rent. I am jobless and can’t go to school. I can’t work and I am the shame of my family. I put myself in situations where I know I will be hurt and will only end badly for me but do them anyways just for those tiny glimmers of happiness that sometimes occur before the end.

I don’t think things will ever get better. I don’t think I will ever get better. I will never be happy or stabilized. Just this gooey mess of depression and disappointment.

And so I sit here in my room amongst my trash as I do every day and just wish for the end.

Drafted and posted using my Samsung Galaxy SIII. Please do forgive any typographical errors.